# SDR AALA202010129007

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 56,694 hours, 33,655 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D30664605
- Part serial: A6533RP
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 53,634 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SAFETY PIN DIFFICULT TO INSTALL ON L1 DOOR. REMOVED AND REPLACED L1 DOOR SLIDE AS REQUIRED.
